# SDR SWAA2021092713571

- Difficulty date: August 31, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SERVICE DOOR #4 BEAM CRACKED AT I/B SIDE OF RADIUS. ; / [01] FORWARD SERVICE DOOR #4 BEAM WAS REPAIRED ON W/O 541991 AND CUSTOMER PO P0801264-1. DOOR WAS REMOVED AND REINSTALLED ON CARD TTG8Q006C6NE; [02] VERIFIED CORRECTIVE ACTION 1
